# SDR ABXA9701887

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3757850
- Condition: Cracked
- Location: Ws 74
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN AT STA XRS-74 AND STRINGER 9 IS CRACKED.  REPAIRED IAW SRM 51-1-21 AND 51-1-8.
